Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Uniform asymptotics for polynomials orthogonal with respect to varying exponential weights and applications to universality questions in random matrix theory

Title data

Deift, P. ; Kriecherbauer, Thomas ; McLaughlin, K. T.-R. ; Venakides, S. ; Zhou, X.:
Uniform asymptotics for polynomials orthogonal with respect to varying exponential weights and applications to universality questions in random matrix theory.
In: Communications on Pure and Applied Mathematics. Vol. 52 (1999) Issue 11 . - pp. 1335-1425.
ISSN 1097-0312
DOI: https://doi.org/10.1002/(SICI)1097-0312(199911)52:11<1335::AID-CPA1>3.0.CO;2-1

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 42C05 (15A52 41A60 82B41)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 17 Mar 2021 14:45
Last Modified: 17 Mar 2021 14:45
URI: https://eref.uni-bayreuth.de/id/eprint/64054